# SDR 2005FA0001579

- Difficulty date: December 14, 2005
- Submitted: December 14, 2005
- Operation: General aviation
- Aircraft: N78EX
- Make and model: Rhnflu EA300L
- Aircraft serial: 078
- Aircraft time: 1,000 hours
- Engine: Lyc AEIO540*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 1,000 HR INSPECTION CRACKS WERE FOUND IN THE UPPER LONGERON AT THE HORIZONTAL STABILIZER ATTACHMENT, THESE WERE VERIFIED USING A FLUORESCENT DYE CHECK PENETRANT METHOD, CRACKS WERE ALSO FOUND IN THE VERTICAL TUBE SUPPORTING FORCES FROM THE TAIL LANDING GEAR FORWARD ATTACH POINT.
